I've been taking 5 mg ramipril for many years for high blood pressure,however,in the last year my weight has reduced from over 14 stone to 11.5 stone .Recently I've been getting more than usual palpitations especially at night,so I've been closely checking my blood pressure and noticed it's been quite low, for me ,about 110/75 ish,so I stopped taking ramipril and the blood pressure is around 125/70 and the palpitations have near enough gone especially at night.my question is do you keep taking blood pressure pills when it's not that high?
Ramipril side effects: I've been taking 5 mg... - AF Association
Well done on the weight loss and the improvement in your palpitations. It really shows how things can improve. I would just check with your GP regarding reducing or stopping the meds safely.
To me it sounds like you've found your own medical solution and losing weight has helped reduce your BP. Well done, you must feel so much better! Just keep an eye out that your rate doesn't creep up high again. It may be an idea to let your GP know what you've done.
Well done on the weight loss. I got rid of 1 1/2 stone a couple of years ago and my BP went from 145/90 to 130/75 and I stopped one of my BP meds (Indapamide) whilst still taking losartan. Eventually it reduced even more to 110/65 which my GP is delighted with alhough it can pop up to 140/80 if I'm rushing about.
It seems doctors always want it lower! We can't advise on drugs here but well done again any way.
Why you even taking blood pressure meds? Appears your BP is normal. Especially with all the news lately about more and more BP pills carrying higher risk of cancers because of contamination.
The most recent studies expose the use of hydrchlorothiazide (water pills) for blood pressure and basil cell carcinoma. I know because I was prescribed this pill for 11 years until I got AF. I got cancer at the tip of my nose which had to be cut out and the skin slit in the side to cover the hole so now I have a scar starting from between my eyes all the way down to the side of my nose. Not pretty. Also, that group causes an electrolyte imbalance which helps to get AF. I also got an electrolyte imbalance but the GP still kept me on the pill. That GP is now retired which is deemed to be a good thing.
Well done , I would just check with your GP that they are happy it does make sense to be sure before stopping any meds
Not what you're looking for?
You may also like...
Hi I have been on Ramipril for several years but have now developed facial swelling in my cheeks...
prevention my blood pressure is not high they said its a prevention I'm not keen on taking all...
I've been taking 2.5 mg Bisoprolol with Rivaroxaban and two different blood pressure...
extent. I also take perindopril to control high blood pressure and warfarin. Ever since taking...
he was there for a couple of hours, blood pressure a little high when he got there , ecg was fine...